# SDR AWXA9900073

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, DENT REPAIR STA 185R EXISTING REPAIR DENTED.  REMOVED EXISTING REPAIR AT STA 185.  CUT OUT DAMAGE PER SRM 53-30-3 FIG 2.  ALODINED AND PRIMED PER SRM 51-10-2.
